Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What are the side effects of using mifepristone and misoprostol for inducing an abortion ?

Hello I m 19 years old ,yesterday I had medical abortion Mifepristone+Misoprostol 4tablets. I been pregnant 5weeks. After that tablets I start bleeding ,it was very quick after 10min,but doctor told me after 2-3hours. When I coming home for me was very bad. And after40 min I start vomit,but my 7hours was with big pain. And I want to ask you or I don t need repeat all procedure? because I had vomit it was not so much but still I m worried. And today is second day I feel not to bad little bit pain and not to much blood .
Asked On : Sun, 12 Jun 2011
Answers:  1 Views:  596
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response
welcome to healthcaremagic
you will have to be checked up if blleding pain continues and usg exam done to see if the process is complete
your gynecologist will guide you
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor